# SDR 2001F00216

- Difficulty date: August 8, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N231TA
- Make and model: Boeing 737-2K5
- Aircraft serial: 22596
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adj
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUA - FLT 970 - LANDING GEAR LEVER GOT STUCK IN THE OFF POSITION AFTER TAKEOFF, IT TOOK SEVERAL TRIES TO BRING LANDING GEAR UP, IT OCCURRED AFTER TAKEOFF IN FLIGHT FROM SJO TO GUA.  ADJUSTED LANDING GEAR SAFETY SENSOR TO CORRECT GAP, AS PER AMM 32-09-200 AND PERFORMED SEVERAL LANDING GEAR EXTENSIONS/RETRACTIONS INCLUDING MANUAL EXTENSION, OPERATION WAS NORMAL AS PER AMM 32-32-0 AND 32-33-0.  AIRCRAFT RETURNED TO SERVICE.  (M)
